Publications


BY YEAR  |   BY AUTHOR  |   BY TITLE  |   BY COLLEGE/FACULTY/DEPARTMENT
Prof. Moindi Stephen Kibet Publications
19999Stephen Moindi Kibet, G.P. Pokhariyal And B.M. Nzimbi, W_2-Recurrent LP-Sasakian Manifold, Universal Journal Of Mathematics And Mathematical Sciences(UMMS) Accepted In May 2012. Paper Under Review.
Click to View Abstract
29999Moindi, S.K., Pokhariyal, G.P. And Nzimbi, B.M., W_4-Curvature Tensor On A A-Einstein Sasakian Manifold, Global Journal Of Theoretical And Applied Mathematical Sciences(GJTAMS), Accepted Feb 2012, To Appear.
Click to View Abstract
39999B.M. Nzimbi, G.P. Pokhariyal And S.K. Moindi, A Note On Metric Equivalence Of Operators, Far East Math Jourmal (FMJS), Accepted March 2012, To Appear.
Click to View Abstract
49999B.M. Nzimbi, G.P. Pokhariyal And S.K. Moindi, A Note On A-self-adjoint And A-skew-adjoint Operators And Their Extensions, Pioneer Journal Of Mathematics And Mathematical Sciences, Accepted January, 2012, To Appear
Click to View Abstract
59999Justus K. Mile, Bernard M. Nzimbi And S.K. Moindi, On The Characterization Of Class R_1 Of Non-normal Operators In A Hilbert Space, Pioneer Journal Of Mathematics And Mathematical Sciences(PMMS), Accepted March 2012, To Appear.
Click to View Abstract
62015CURVATURE TENSORS IN [chi]-EINSTEIN SASAKIAN MANIFOLDS
Click to View Abstract
72013A NOTE ON METRIC EQUIVALENCE OF SOME
Click to View Abstract
82013Optimal Vaccination Strategies In An SIR Epidemic Model With Time Scales
Click to View Abstract
92012W_4-Curvature Tensor On A A-Einstein Sasakian Manifold, Global Journal Of Theoretical And Applied Mathematical Sciences(GJTAMS), Accepted Feb 2012, To Appear.
Click to View Abstract
102010Stephen Moindi Kibet, G.P. Pokhariyal And B.M. Nzimbi, Study Of W_4 Curvature Tensor On Sasakian Manifold, Kenya J. Sciences(KJS), Vol. 14, No.1 2010, 1-8
Click to View Abstract